# SDR QXEA200600283

- Difficulty date: December 12, 2005
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,870 hours, 8,019 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Missing
- Location: Bs 611
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 FUSELAGE INTERIOR LEFT HAND SIDE, FS611, STRINGER 16L, MISSING ONE TIE CLIP.  REPAIRED IAW CRJ700 SRM 53-31-03-991-803 AND SRM 51-42-06-001-A01.
